ED so it's like he doesn't even bother

(8 Posts)
Blushingm Sun 03-Jul-16 09:10:51

Dh has had issues with ED for a few years now. He used to try and if he could manage to get or stay hard he would use his hands or mouth. But now it's like he just can't be bothered - he doesn't even touch me anymore.

I've tried cuddling in to him naked, I've tried sexy underwear, sexy nightwear and even trying to instigate but I get brushed off

My sex drive is q high and I'm beginning to really resent him and my self confidence/esteem is slowly being eroded. I'm at a loss of what to do - has anyone got over something like this?

OP’s posts: |
ALaughAMinute Sun 03-Jul-16 14:23:00

Do you know why he has ED? Does he have health problems? Is he on any medication?

You need to establish the root cause of the problem before you can do anything about it. Has he been to see his GP?

oneoldmare Sun 03-Jul-16 15:39:30

Yes, an honest conversation and a trip to the doctors later and all is well.
I know the actual conversation up will be hard but it will be worth it.
My DH had avoided sex rather than bringing it up but once we spoke about it, everything seemed easier.

Blushingm Sun 03-Jul-16 17:53:11

He went to go about 3 or 4 years ago. He gave him 3 cyalis tablets and that was it

He was circumcised 8 years ago because of a tight painful foreskin but he says he gets no pain.

I have to admit I did start taking it personally - like I wasn't attractive enough etc but I try so hard not to

OP’s posts: |
tb Tue 05-Jul-16 17:22:51

Has he lost body hair? DH had lost all the hair on his forearms and legs, and when had tests done was found to have very low levels of testosterone.

It's soul-destroying, you have my sympathy.

LindyHemming Wed 06-Jul-16 09:19:00

Message withdrawn at poster's request.

Blushingm Sun 10-Jul-16 17:29:09

tb- he has bald patches on his lower legs. Could that be testosterone related?

OP’s posts: |

Advertisement

TheFuzz Mon 25-Jul-16 00:47:36

Hs he had the snip. My testosterone plumed and is still low. The replacement injections can be very painful afterwards. I wasn't well looked after and have given up. My T is less than half it should be. It's another hidden issue with the snip as they can damage nerves easily and blood vessels.

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in